# SDR 2007UALA03313

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 34,389 hours, 4,384 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAXI INBOUND APU BATTERY STATUS MESSAGE.  REPLACED APU BATTERY AND APU BATTERY CHARGER,   CHARGING SYSTEM GROUND OPS NORMALLY.
